RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 3, Pages 775–790 (Mi fpm401)  

This article is cited in 2 scientific papers (total in 2 papers)

Resolving a problem of differential diagnostics

U. T. Borisenok, M. V. Shamolin

M. V. Lomonosov Moscow State University

Abstract: A problem of differential diagnostics of functional state of controlled objects having the module structure and possessing a finite choice of possible disrepairs can be reduced into two independent sequentially solved problems: the checking problem, i. e. the recognition criterion of existence of disrepair in a system, and the problem of diagnostics, i. e. the search of disrepair. The exit of the object trajectory to some checked manifold may be the criterion of existence of disrepair in the system. The disrepair can occur at any unknown moment of object motion and in any point inside that manifold. The problem of diagnostics can be resolved by tracing of the object trajectory after its exit to the checking manifold. The notion of the space of diagnostics is presented. Such space has weaker properties than the general topological space.

Full text: PDF file (829 kB)

Bibliographic databases:

UDC: 629.7.052
Received: 01.01.1998

Citation: U. T. Borisenok, M. V. Shamolin, “Resolving a problem of differential diagnostics”, Fundam. Prikl. Mat., 5:3 (1999), 775–790

Citation in format AMSBIB
\Bibitem{BorSha99}
\by U.~T.~Borisenok, M.~V.~Shamolin
\paper Resolving a~problem of differential diagnostics
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 3
\pages 775--790
\mathnet{http://mi.mathnet.ru/fpm401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806854}
\zmath{https://zbmath.org/?q=an:0967.93033}


Linking options:
  • http://mi.mathnet.ru/eng/fpm401
  • http://mi.mathnet.ru/eng/fpm/v5/i3/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. M. V. Shamolin, “Integriruemye sistemy s peremennoi dissipatsiei na kasatelnom rassloenii k mnogomernoi sfere i prilozheniya”, Fundament. i prikl. matem., 20:4 (2015), 3–231  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:228
    Full text:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018